Finite-differences discretizations of the Mumford-Shah functional
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 2, p. 261-288
@article{M2AN_1999__33_2_261_0,
     author = {Chambolle, Antonin},
     title = {Finite-differences discretizations of the Mumford-Shah functional},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {2},
     year = {1999},
     pages = {261-288},
     zbl = {0947.65076},
     mrnumber = {1700035},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_2_261_0}
}
Chambolle, Antonin. Finite-differences discretizations of the Mumford-Shah functional. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 2, pp. 261-288. http://www.numdam.org/item/M2AN_1999__33_2_261_0/

[1] L. Ambrosio A compactness theorem for a new class of functions with bounded variation. Boll. Un. Mat. Ital. (7) 3 (1989) 857 881. | MR 1032614 | Zbl 0767.49001

[2] L. Ambrosio Variational problems in SBV and image segmentation. Acta Appl. Math. 17 (1989) 1-40. | MR 1029833 | Zbl 0697.49004

[3] L. Ambrosio Existence theory for a new class of vanational problems Arc. Rational Mech. Anal. 111 (1990) 291-322. | MR 1068374 | Zbl 0711.49064

[4] L. Ambrosio and V. M. Tortorelli Approximation of functionals depending on jumps by elliptic functionals via Γ-convergence Comm. Pure Appl. Math. 43 (1990) 999-1036. | MR 1075076 | Zbl 0722.49020

[5] L. Ambrosio and V. M. Tortorelli On the approximation of free discontinuity problems. Boll. Un. Mat. Ital. (7) 6 (1992)105-123. | MR 1164940 | Zbl 0776.49029

[6] G. Aubert, M. Barlaud, P. Charbonnier and L. Blanc-Féraud Deterministic edge-preserving regularization in computed imaging. Technical report. TR#94-01, I3S, CNRS URA 1376 Sophia-Antipohs, France (1994).

[7] A. Blake and A. Zisserman Visual Reconstruction. MIT Press (1987). | MR 919733

[8] B. Bourdin and A. Chambolle Implementation of a flnite-elements approximation of the Mumford Shah functional Technical report 9844, Ceremade, University of Paris-Dauphine, 1998; preprint LPMTM, University of Paris Nord, 1998, Numer. Math. (to appear). | MR 1771782

[9] A. Chambolle Un théorème de Γ-convergence pour la segmentation des signaux. C. R. Acad. Sci. Paris 314 (1992) 191-196. | MR 1150831 | Zbl 0772.49010

[10] A. Chambolle Image segmentation by variational methods: Mumford and Shah functional and the discrete approximations. SIAM J. Appl. Math. 55 (1995) 827-863. | MR 1331589 | Zbl 0830.49015

[11] A. Chambolle and G. Dal Maso Discrete approximation of the Mumford-Shah functional in dimension two Technical Report. 9820, Ceremade, University of Paris-Dauphine, 1998 preprint SISSA 29/98/M, Trieste RAIRO Model. Math. Anal. Numer.(to appear). | Numdam | MR 1726478 | Zbl 0943.49011

[12] G. Dal Maso An introduction to Γ-convergence Birkhäuser, Boston (1993). | MR 1201152 | Zbl 0816.49001

[13] E. De Giorgi, M. Carriero and A. Leaci Existence theorem for a minimum problem with free discontinuity set. Arch. Rational Mech. Anal. 108 (1989) 195-218. | MR 1012174 | Zbl 0682.49002

[14] L. C. Evans and R. F. Ganepy Measure Theory and Fine Properties of Functions. CRC Press, Boca Raton (1992). | MR 1158660 | Zbl 0804.28001

[15] H. Federer Geometric Measure Theory. Springer Verlag, New York (1969). | MR 257325 | Zbl 0176.00801

[16] D. Geiger and F. Girosi Parallel and determmistic algorithms for MRFs: surface reconstruction. IEEE Trans. PAMI 13 (1991) 401-412.

[17] D. Geiger and A. Yuille A common framework for image segmentation. Internat J. Comput. Vision 6 (1991) 227-243.

[18] D. Geman and G. Reynolds Constrained image restoration and the recovery of discontinuities. IEEE Trans. PAMI 3 (1992) 367-383.

[19] S. Geman and D. Geman. Stochatic relaxation, Gibbs distributions, and the Bayesian restoration of image. IEEE Trans. PAMI 6 (1984). | Zbl 0573.62030

[20] E. Giusti. Minimal surfaces and functions of bounded variation. Birkhäuser, Boston (1984). | MR 775682 | Zbl 0545.49018

[21] M. Gobbino. Finite difference approximation of the Mumford-Shah functional.Comm. Pure Appl. Math. 51 (1998) 197-228. | MR 1488299 | Zbl 0888.49013

[22] D. Mumford and J. Shah. Optimal approximation by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math. 42 (1989) 577-685. | MR 997568 | Zbl 0691.49036

[23] C. R. Vogel and M. E. Oman. Iterative methods for total variation denoismg, in Procedings of the Colorado Conference on Iterative Methods (1994). | Zbl 0847.65083

[24] W. P. Ziemer. Weakly Differentiable Functions. Springer-Verlag, Berlin (1989). | MR 1014685 | Zbl 0692.46022